Alert archive / California / Wind Advisories in 2015

Wind Advisory 31, NWS San Diego, CA

November 23, 2015Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at Nov 23, 2015, 8:04 PM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Nov 24, 2015, 12:00 PM PST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Nov 23, 2015, 8:04 PM PST (04:04 UTC)
In effect from
Nov 24, 2015, 12:00 PM PST
Expired
Nov 25, 2015, 5:19 PM PST
In force
29 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 4.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2015-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2015-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3127 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

687 
WWUS76 KSGX 240404
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
804 PM PST MON NOV 23 2015

...STRONG AND GUSTY SOUTHWEST TO WEST WINDS IN THE MOUNTAINS AND
DESERTS LATE TUESDAY THROUGH LATE WEDNESDAY...

.A LOW PRESSURE SYSTEM DROPPING INTO THE GREAT BASIN WILL CREATE
AREAS OF STRONG AND GUSTY SOUTHWEST TO WEST WINDS IN THE MOUNTAINS
AND DESERTS LATE TUESDAY THROUGH LATE WEDNESDAY. WINDS WILL
DIMINISH OVERNIGHT WEDNESDAY. 

CAZ060-241400-
/O.NEW.KSGX.WI.Y.0031.151124T2100Z-151125T0600Z/
APPLE AND LUCERNE VALLEYS-
804 PM PST MON NOV 23 2015

...WIND ADVISORY IN EFFECT FROM 1 PM TO 10 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 10 PM PST TUESDAY. 

* WINDS...SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* TIMING...LATE TUESDAY AFTERNOON THROUGH LATE TUESDAY EVENING.

* LOCATION...HIGH DESERTS...INCLUDING APPLE VALLEY...VICTORVILLE
  AND HESPERIA.

* VISIBILITY...LOCALLY REDUCED TO 1 MILE OR LESS IN BLOWING DUST.

* IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE
  VEHICLES...INCLUDING INTERSTATE 15 AND STATE HIGHWAY 247. BROKEN
  TREE LIMBS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ055-241400-
/O.NEW.KSGX.WI.Y.0031.151124T2100Z-151126T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-
804 PM PST MON NOV 23 2015

...WIND ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 10 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 10 PM PST
WEDNESDAY. 

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* TIMING...LATE TUESDAY AFTERNOON THROUGH LATE WEDNESDAY EVENING.

* LOCATION...ALONG MOUNTAIN RIDGES...THROUGH AND BELOW MOUNTAIN
  PASSES AND CANYONS...AND ALONG DESERT SLOPES.

* IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE
  VEHICLES...INCLUDING INTERSTATE 15 IN THE CAJON PASS. BROKEN
  TREE LIMBS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ056-058-062-065-241400-
/O.NEW.KSGX.WI.Y.0031.151125T0300Z-151126T0600Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
SAN DIEGO COUNTY DESERTS-SAN GORGONIO PASS NEAR BANNING-
804 PM PST MON NOV 23 2015

...WIND ADVISORY IN EFFECT FROM 7 PM TUESDAY TO 10 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 PM TUESDAY TO 10 PM PST
WEDNESDAY. 

* WINDS...WEST 20 TO 30 MPH WITH GUSTS 45 TO 50 MPH. ISOLATED
  GUSTS TO 60 MPH POSSIBLE.

* TIMING...TUESDAY EVENING THROUGH LATE WEDNESDAY EVENING.

* LOCATION...ALONG MOUNTAIN RIDGES...THROUGH AND BELOW MOUNTAIN
  PASSES AND CANYONS...ALONG DESERT SLOPES AND INTO WIND-FAVORED
  ADJACENT DESERT AREAS.

* VISIBILITY...LOCALLY REDUCED TO 1 MILE OR LESS IN BLOWING DUST.

* IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE
  VEHICLES...INCLUDING INTERSTATES 10 AND 8. BROKEN TREE LIMBS
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HARRISON
6 follow-up statements
818 
WWUS76 KSGX 241142
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
342 AM PST TUE NOV 24 2015

...STRONGER AND GUSTY SOUTHWEST TO WEST WINDS IN THE MOUNTAINS
AND DESERTS THIS AFTERNOON INTO WEDNESDAY...

.A LOW PRESSURE SYSTEM MOVING SOUTHWARD THROUGH THE WESTERN STATES
WILL BRING STRONGER ONSHORE FLOW INTO WEDNESDAY WITH AREAS OF
GUSTY SOUTHWEST TO WEST WINDS IN THE MOUNTAINS AND THROUGH AND
BELOW THE BANNING PASS.

CAZ060-241245-
/O.CAN.KSGX.WI.Y.0031.151124T2100Z-151125T0600Z/
APPLE AND LUCERNE VALLEYS-
342 AM PST TUE NOV 24 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 

AREAS OF SOUTHWEST TO WEST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH
FOR THIS AFTERNOON THROUGH EARLY WEDNESDAY.

$$

CAZ062-241245-
/O.CAN.KSGX.WI.Y.0031.151125T0300Z-151126T0600Z/
SAN DIEGO COUNTY DESERTS-
342 AM PST TUE NOV 24 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 

AREAS OF SOUTHWEST TO WEST WINDS 15 TO 25 MPH WITH GUSTS TO 40
MPH FOR TONIGHT INTO WEDNESDAY MORNING.

$$

CAZ055-242130-
/O.EXT.KSGX.WI.Y.0031.151124T2000Z-151125T1800Z/
SAN BERNARDINO COUNTY MOUNTAINS-
342 AM PST TUE NOV 24 2015

...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 10 AM PST
WEDNESDAY...

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS AND ALONG
  DESERT MOUNTAIN SLOPES.

* IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES.
  BROKEN TREE LIMBS ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ056-058-065-242130-
/O.EXT.KSGX.WI.Y.0031.151125T0200Z-151125T1800Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
SAN GORGONIO PASS NEAR BANNING-
342 AM PST TUE NOV 24 2015

...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
PST WEDNESDAY...

* WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. ISOLATED GUSTS
  TO 60 MPH POSSIBLE.

* LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS AND ALONG
  DESERT MOUNTAIN SLOPES.

* IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE
  VEHICLES. BROKEN TREE LIMBS ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

FOR A DETAILED MAP OF THE HAZARD:
WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX

17
892 
WWUS76 KSGX 242203
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
203 PM PST TUE NOV 24 2015

...STRONGER AND GUSTY SOUTHWEST TO WEST WINDS IN THE MOUNTAINS
AND DESERTS THIS AFTERNOON INTO WEDNESDAY...

.A LOW PRESSURE SYSTEM MOVING SOUTHWARD THROUGH THE WESTERN
STATES WILL BRING STRONGER ONSHORE FLOW INTO WEDNESDAY WITH AREAS
OF GUSTY SOUTHWEST TO WEST WINDS IN THE MOUNTAINS AND THROUGH AND
BELOW THE BANNING PASS.

CAZ055-250600-
/O.CON.KSGX.WI.Y.0031.000000T0000Z-151125T1800Z/
SAN BERNARDINO COUNTY MOUNTAINS-
203 PM PST TUE NOV 24 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY...

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS AND ALONG 
  DESERT MOUNTAIN SLOPES. 

* IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES. BROKEN TREE LIMBS ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ056-058-065-250600-
/O.CON.KSGX.WI.Y.0031.151125T0200Z-151125T1800Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
SAN GORGONIO PASS NEAR BANNING-
203 PM PST TUE NOV 24 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
10 AM PST WEDNESDAY...

* WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. ISOLATED GUSTS 
  TO 60 MPH POSSIBLE. 

* LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS AND ALONG 
  DESERT MOUNTAIN SLOPES. 

* IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES. BROKEN TREE LIMBS ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MOEDE
032 
WWUS76 KSGX 250458
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
858 PM PST TUE NOV 24 2015

...STRONG AND GUSTY SOUTHWEST TO WEST WINDS IN THE MOUNTAINS AND
DESERTS THROUGH WEDNESDAY MORNING...

.A LOW PRESSURE SYSTEM MOVING SOUTHWARD THROUGH THE WESTERN
STATES WILL BRING STRONGER ONSHORE FLOW...WITH AREAS OF GUSTY
SOUTHWEST TO WEST WINDS IN THE MOUNTAINS AND THROUGH AND BELOW THE
BANNING PASS.

CAZ055-251600-
/O.CON.KSGX.WI.Y.0031.000000T0000Z-151125T1800Z/
SAN BERNARDINO COUNTY MOUNTAINS-
858 PM PST TUE NOV 24 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY...

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS AND ALONG 
  DESERT MOUNTAIN SLOPES. 

* IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES. BROKEN TREE LIMBS ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ056-058-065-251600-
/O.CON.KSGX.WI.Y.0031.000000T0000Z-151125T1800Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
SAN GORGONIO PASS NEAR BANNING-
858 PM PST TUE NOV 24 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY...

* WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. ISOLATED GUSTS 
  TO 60 MPH POSSIBLE. 

* LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS AND ALONG 
  DESERT MOUNTAIN SLOPES. 

* IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES. BROKEN TREE LIMBS ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ALBRIGHT
356 
WWUS76 KSGX 251047
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
247 AM PST WED NOV 25 2015

...STRONG AND GUSTY SOUTHWEST TO WEST WINDS IN THE MOUNTAINS AND
DESERTS THROUGH THIS MORNING...

.A LOW PRESSURE SYSTEM MOVING SOUTHWARD THROUGH THE WESTERN
STATES WILL BRING STRONGER ONSHORE FLOW...WITH AREAS OF GUSTY
SOUTHWEST TO WEST WINDS IN THE MOUNTAINS AND THROUGH AND BELOW
THE SAN GORGONIO THROUGH THIS MORNING.

CAZ055-251800-
/O.CON.KSGX.WI.Y.0031.000000T0000Z-151125T1800Z/
SAN BERNARDINO COUNTY MOUNTAINS-
247 AM PST WED NOV 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS AND ALONG 
  DESERT MOUNTAIN SLOPES. 

* IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES. BROKEN TREE LIMBS ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ056-058-065-251800-
/O.CON.KSGX.WI.Y.0031.000000T0000Z-151125T1800Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
SAN GORGONIO PASS NEAR BANNING-
247 AM PST WED NOV 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. ISOLATED GUSTS
  TO 65 MPH.

* LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS AND ALONG
  DESERT MOUNTAIN SLOPES...AND BELOW THE SAN GORGONIO PASS. 

* IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES. BROKEN TREE LIMBS ARE POSSIBLE. 

* REPORTS...STRONGEST GUSTS OVERNIGHT HAVE BEEN 59 MPH AT VOLCAN
  MOUNTAIN IN THE SAN DIEGO COUNTY MOUNTAINS...56 MPH AT
  WHITEWATER BELOW THE SAN GORGONIO PASS...AND 52 MPH AT BOYD DEEP
  CANYON RESERVE IN THE RIVERSIDE COUNTY MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

FOR A DETAILED MAP OF THE HAZARD:
WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX

17
002 
WWUS76 KSGX 251656
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
856 AM PST WED NOV 25 2015

...WIND ADVISORY FOR THE MOUNTAINS AND LOWER DESERTS EXTENDED TO 7
PM THIS EVENING...

.GUSTY WEST WINDS ASSOCIATED WITH A COLD WINTER STORM MOVING
ACROSS THE REGION WILL CONTINUE ACROSS THE MOUNTAINS AND LOWER
DESERTS THROUGH EARLY EVENING. THE WIND ADVISORY WAS ALSO EXPANDED
TO INCLUDE THE COACHELLA VALLEY AND THE SAN DIEGO DESERTS WHERE
WINDS FROM 20 TO 30 MPH WITH GUSTS TO 40 MPH WERE REPORTED THIS
MORNING. AREAS OF BLOWING DUST HAVE REDUCED VISIBILITIES IN PARTS
OF THE COACHELLA VALLEY.

CAZ061-062-260300-
/O.EXB.KSGX.WI.Y.0031.000000T0000Z-151126T0300Z/
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
856 AM PST WED NOV 25 2015

...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

* WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. 

* LOCATION...COACHELLA VALLEY AND THE SAN DIEGO DESERTS. 

* IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE
  VEHICLES. REDUCED VISIBILITY IN BLOWING DUST AND SAND. 

* REPORTS...40 MPH AT THERMAL AIRPORT AT 8 AM WITH VISIBILITY FROM
  1 TO 3 MILES IN BLOWING DUST. OTHER REPORTS INCLUDE 45 MPH AT
  DESERT HOT SPRINGS AT 7 AM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ055-260300-
/O.EXT.KSGX.WI.Y.0031.000000T0000Z-151126T0300Z/
SAN BERNARDINO COUNTY MOUNTAINS-
856 AM PST WED NOV 25 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS AND ALONG 
  DESERT MOUNTAIN SLOPES. 

* IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES. BROKEN TREE LIMBS ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ056-058-065-260300-
/O.EXT.KSGX.WI.Y.0031.000000T0000Z-151126T0300Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
SAN GORGONIO PASS NEAR BANNING-
856 AM PST WED NOV 25 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. ISOLATED GUSTS 
  TO 65 MPH. 

* LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS AND ALONG 
  DESERT MOUNTAIN SLOPES...AND BELOW THE SAN GORGONIO PASS. 

* IMPACTS...HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE 
  VEHICLES. BROKEN TREE LIMBS ARE POSSIBLE. 

* REPORTS...STRONGEST GUSTS OVERNIGHT HAVE BEEN 60 MPH AT VOLCAN
  MOUNTAIN IN THE SAN DIEGO COUNTY MOUNTAINS...AND 58 MPH AT
  WHITEWATER BELOW THE SAN GORGONIO PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MOEDE
467 
WWUS76 KSGX 260119
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
519 PM PST WED NOV 25 2015


CAZ055-056-058-061-062-065-260230-
/O.CAN.KSGX.WI.Y.0031.000000T0000Z-151126T0300Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-SAN GORGONIO PASS NEAR BANNING-
519 PM PST WED NOV 25 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. WINDS HAVE DECREASED EARLY THIS EVENING. WIDESPREAD 
ADVISORY STRENGTH WINDS ARE NO LONGER EXPECTED. 

PEAK WIND GUSTS TODAY....
                                          ELEVATION     TIME
VOLCAN MOUNTAIN SDGE             68 MPH     5300       8 AM PST 
EDOM HILL                        65 MPH     1550      12 PM PST 
HARRISON PARK SDGE               60 MPH     4861       8 AM PST 
WHITE WATER WEST RAWS            58 MPH     2546       7 AM PST 
LUCKY FIVE RANCH SDGE            57 MPH     4740      12 AM PST 
LAKE CUYAMACA SDGE               54 MPH     4779      12 AM PST 
OTAY MOUNTAIN SDGE               53 MPH     3359      12 AM PST 
THERMAL AIRPORT                  40 MPH     -125       8 AM PST
PALM SPRINGS AIRPORT             24 MPH      459       1 PM PST


$$

JAD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Nov 23, 1:29 PM PST, 6 hours 35 minutes earlier.

Area forecast discussion, Nov 23, 1:29 PM PST, 6 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
129 PM PST MON NOV 23 2015

.SYNOPSIS...AN INTENSIFYING STORM OVER WESTERN CANADA WILL BRING
COOLER WEATHER TUESDAY AS IT MOVES SOUTHWARD DOWN THE WEST COAST.
WEDNESDAY WILL BE EVEN COLDER WITH SCATTERED LIGHT SHOWERS AS THE
COLD FRONT MOVES ACROSS SOUTHERN CALIFORNIA. COOL WEATHER WILL
CONTINUE THURSDAY THROUGH SATURDAY WITH ISOLATED SHOWERS AT TIMES.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

TODAY WILL BE THE LAST DAY OF UNSEASONABLY WARM WEATHER FOR A WHILE
AS A COLD UPPER LOW OVER WESTERN BRITISH COLUMBIA INTENSIFIES AND
MOVES RAPIDLY SOUTHWARD DOWN THE COAST. TUESDAY WILL BE COOLER
THAN TODAY WITH INCREASING CLOUDS AND A SLOWLY DEEPENING MARINE
LAYER. WEDNESDAY WILL BE EVEN COLDER AS THE COLD FRONT MOVES
ACROSS SOUTHERN CALIFORNIA. HIGHS ON WEDNESDAY WILL ONLY BE IN
THE MID 50S TO MID 60S WEST OF THE MTNS...THE 30S TO LOW 40S IN
THE MTNS...THE 50S IN THE HIGH DESERTS...AND THE 60S IN THE LOW
DESERTS.

SCATTERED SHOWERS WILL ACCOMPANY THE COLD FRONT TUESDAY NIGHT INTO
WEDNESDAY. A NARROW BAND OF HIGHER PW OF 0.70-0.80" AND INCREASING
INSTABILITY FROM COLD AIR ADVECTION ALOFT WILL GENERATE SCATTERED
SHOWERS TUESDAY NIGHT INTO WEDNESDAY. HOWEVER...THE GREATEST PVA AND
THE COLDEST AIR ALOFT REMAIN NORTH OF OUR AREA AND THAT WILL LIMIT
THE PRECIP POTENTIAL DOWN HERE. WE EXPECT ONLY SCATTERED LIGHT
SHOWERS IN MOST AREAS WITH A FEW HUNDREDTHS TO LESS THAN A TENTH OF
AN INCH IN THE COASTAL AREAS AND INLAND EMPIRE. GREATEST AMOUNTS
WILL BE OVER THE FOOTHILLS AND MOUNTAINS SLOPES WHERE SOME AREAS MAY
SEE AS MUCH AS A QUARTER TO HALF INCH. SNOW LEVELS WILL FALL TO
BETWEEN 4500-5000 FEET. WINDY IN THE MTNS AND DESERTS TUESDAY AND
WEDNESDAY.

WEDNESDAY THROUGH SATURDAY...THE UPPER LOW GETS CUT OFF FROM THE JET
STREAM AND STALLS OVER THE GREAT BASIN. THIS WILL BRING AN EXTENDED
PERIOD OF COOL WEATHER AND BELOW AVERAGE TEMPERATURES THROUGH
SATURDAY. WEAK VORT MAXES IN THE BROAD CYCLONIC FLOW AROUND THE
CLOSED LOW COULD BRING ISOLATED SHOWERS AT TIMES...BUT COVERAGE
WILL BE SPOTTY.

&&

.AVIATION...
232115Z...FEW/SCT HIGH CLOUDS AND UNRESTRICTED VIS WILL CONTINUE
THROUGH THIS AFTERNOON. SCT LOW CLOUDS AND WILL PUSH INLAND ALONG
THE COAST AFTER 24/0400Z TONIGHT. AREAS OF BKN AT TIMES AFT 24/0600Z
TO AROUND 10 MILES INLAND FROM THE COAST BUT VERY PATCHY SO DID NOT
INCLUDE IN THE LATEST TAF PACKAGE. BASES BETWEEN 1000-1500 FT MSL
WITH TOPS 1500-2000 FT MSL. REDUCED VIS WHERE THESE CLOUDS INTERSECT
TERRAIN ALONG THE LOWER COASTAL SLOPES. SCT LOW CLOUDS CONTINUING
ALONG THE COAST THROUGH TUESDAY...THEN DEEPENING AND FILLING THE
COASTAL BASIN BY TUESDAY EVENING.

&&

.MARINE...
115 PM...NO HAZARDOUS MARINE WEATHER IS EXPECTED THROUGH
TUESDAY AFTERNOON. A TROUGH MOVE THROUGH THE REGION WILL BRING W-NW
WINDS GUSTING TO 25-30 KT WIND GUSTS AND A 5-8 FOOT SHORT-PERIOD
SWELL TUESDAY NIGHT THROUGH WEDNESDAY NIGHT....CREATING HAZARDOUS
BOATING CONDITIONS FOR SMALL CRAFT. A FEW SHOWERS WILL OCCUR TUESDAY
NIGHT THROUGH THURSDAY MORNING AS WELL. IMPROVING CONDITIONS
THURSDAY.

&&

.BEACHES... 115 PM...ASTRONOMICAL HIGH TIDES WILL REACH AT LEAST
7 FEET EACH MORNING TODAY THROUGH FRIDAY. HIGHEST TIDES ALONG THE
OPEN COAST OF SAN DIEGO AND ORANGE COUNTIES WILL BE:

TUESDAY:    7.4 FEET AT 712 AM PST
WEDNESDAY:  7.6 FEET AT 751 AM PST
THURSDAY:   7.5 FEET AT 831 AM PST
FRIDAY:     7.3 FEET AT 912 AM PST

THERE IS A THREAT OF MINOR COASTAL FLOODING TUESDAY THROUGH FRIDAY
DURING MORNING HIGH TIDES. ELEVATED SURF OF 3 TO 4 FEET COULD ADD TO
THE FLOODING THREAT...ESPECIALLY WEDNESDAY MORNING. STRONG RIP
CURRENTS WILL LIKELY DEVELOP WITH THE ELEVATED SURF WEDNESDAY AND
DURING THE TRANSITION FROM HIGH TO LOW TIDE EACH MORNING. CONDITIONS
WILL IMPROVE LATE THIS WEEK.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...COASTAL FLOOD ADVISORY FROM 4 AM TUESDAY TO NOON PST FRIDAY FOR
     ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.

PZ...NONE.
&&

PUBLIC...MOEDE
AVIATION/MARINE...JT

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 8:52 PM PSTSmall Craft AdvisorySGX61 hr

Nearby

Wind Advisories in California, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.